Jump to content
CrazyBoards.org

Zombies? Here? Nahh...


Recommended Posts

I think she's talking about high doses of medications and exaggerating. I did feel kinda doped up when I was first treated with antipsychotics, but that was only to bring me down from mania, then my pdoc reduced the dosages. I don't have side effects from anti-depressants or mood stabilizers.

Link to comment
Share on other sites

Liver problems from AD's are unlikely. The only one I'm aware of that could possibly cause liver problems in some people is Cymbalta, but again, that is so rare that it's almost non-existant. If any of these drugs definitely caused liver problems in more than a few people, the FDA would remove it from the market. AD's are not dangerous.

Far more real are the consequences that are caused by untreated MI which includes possible death. Follow your pdoc's advice.

ETA: No drug has ever turned me into a zombie. If it did, I would talk to my pdoc about changing to something else.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...